# SDR HNAA2020110900301

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Rt Eng Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD LOWER PYLON YOKE FORWARD FITTING IS CRACKED.  R & R RT ENGINE FWD LOWER PYLON YOKE FWD FITTING, IAW PIEDMONT AIRLINES ETD2020-145--028742 AND EO1-54-20-0369.  SEE TURNOVER FOR DETAILS.
